Universidad Complutense de Madrid
E-Prints Complutense

Cônes locaux et complétions

Impacto

Downloads

Downloads per month over past year



Ruiz Sancho, Jesús María (1986) Cônes locaux et complétions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (2). pp. 67-69. ISSN 0764-4442



Abstract

Let A be a local ring; let  denote the completion of A and Spec r A,Spec R  the real spectra of A and Â,respectively. The author studies the fibers of the canonical morphism Spec r  → Spec r A, for an excellent ring A, and computes its images. Two applications are given: an existence theorem for real valuations in excellent rings, and an Artin-Lang homomorphism theorem for global analytic functions


Item Type:Article
Uncontrolled Keywords:Spec; completion of an excellent local ring; real spectrum; local cones; real valuations in excellent domains
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20295
Deposited On:06 Mar 2013 18:56
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page